# SDR AALA202304119416

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 67,016 hours, 33,301 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR RIGHT FORWARD EMERGENCY EXIT ECAM INTERMITTENT NUISANCE MESSAGE. MAINTENANCE ACCOMPLISHED TSM 52-21-00-810-803A AND FOUND PROXIMITY SWITCH TO TARGET OUT OF LIMTS. MAINTENANCE ADJUSTED TARGET PER AMM 52-71-13 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO FAULTS NOTED AND ECAM INDICATION WAS GOOD.
